# SDR MWEA011368

- Difficulty date: September 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,741 hours, 38,752 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Skin
- Part number: 591498564
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RETRACTED, FORWARD RIGHT NOSE GEAR DOOR WOULD NOT CLOSE. 4 FOOT CABLE PULLED OUT OF SWAGGED END FOR DOOR.  --  REMOVED AND REPLACED UPPER STRANDED WIRE DOOR STOP CABLE ASSY. MAINTENANCE FOUND GOUGE LOCATED ON RIGHT FORWARD NOSE LANDING GEAR DOOR INNER SKIN (PAN) ADJACENT TO AFT HINGE BRACKET.  GOUGE WAS REMOVED AND EXTERNAL DOUBLER WAS INSTALLED.
